Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Hilbert space methods in the theory of harmonic integrals


Author: Matthew P. Gaffney
Journal: Trans. Amer. Math. Soc. 78 (1955), 426-444
MSC: Primary 53.0X
MathSciNet review: 0068888
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1955-0068888-1
Article copyright: © Copyright 1955 American Mathematical Society